# SDR SIMA200506603

- Difficulty date: February 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION MAINTENANCE, FOUND THE GUSSET OVER LEFT OUTBOARD FLOORBEAM BETWEEN FRAMES 16-17 HAS CORROSION.  INSTALLED NEW GUSSET IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
